2 doctors weighed in:

What would happen if someone overdosed on buspar (buspirone)?

2 doctors weighed in
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Buspar (buspirone) Overdose

Overdose symptoms are drowsiness, dizziness, nausea and vomiting, it can be life threatening if mixed with alcohol and/or other drugs treatment involvs pumping the stomach and supportive care with IV fluids, airway stabilization and ventilation if needed in severecases, maintaining BP and vital signs and fluid balance.
I only Buspar (buspirone) overdose, no fatalities have been reported with five five time the dose.

In brief: Buspar (buspirone) Overdose

Overdose symptoms are drowsiness, dizziness, nausea and vomiting, it can be life threatening if mixed with alcohol and/or other drugs treatment involvs pumping the stomach and supportive care with IV fluids, airway stabilization and ventilation if needed in severecases, maintaining BP and vital signs and fluid balance.
I only Buspar (buspirone) overdose, no fatalities have been reported with five five time the dose.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Read more answers from doctors